# SDR UHLA201605120230

- Difficulty date: May 12, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N205JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000248
- Aircraft time: 17,171 hours, 12,591 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 ARMING HANDLE NOT PERFECTLY ALIGNED.  DOOR SHOWING SHUT, GREEN, ON STATUS PAGE. INSPECTED ARM/DISARM INDICATION DOOR IAW AMM 52-12-00/200. FOUND SATISFACTORY, OPS CHECK GOOD.
